# SDR ABXA080186

- Difficulty date: June 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 75,095 hours, 35,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T333039
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER OF L1 DOOR CUTOUT HAD A CRACK IN OUTER SKIN LAYER.  REPAIRED AFT LOWER CORNER OF L1 DOOR IAW B767 SRM 53-10-01, FIG 201 AND REA B653-57443.  (A)
